Non-Euclidian metrics and the robust stabilization of systems with parameter uncertainty

Show full item record

Please use this identifier to cite or link to this item: http://hdl.handle.net/1853/34006

Title: Non-Euclidian metrics and the robust stabilization of systems with parameter uncertainty
Author: Khargonekar, Pramod P. ; Tannenbaum, Allen R.
Abstract: This paper considers, from a complex function theoretic point of view, certain kinds of robust synthesis problems. In particular, we use a certain kind of metric on the disk (the "hyperbolic" metric) which allows us to reduce the problem of robust stabilization of systems with many types of real and complex parameter variations to an easily solvable problem in non-Euclidian geometry. It is shown that several apparently different problems can be treated in a unified general framework. A new result on the gain margin problem for multivariable plants is also given. Finally, we apply our methods to systems with real zero or pole variations.
Description: ©1985 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or distribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Type: Article
URI: http://hdl.handle.net/1853/34006
ISSN: 0018-9286
Citation: Pramod P. Khargonekar and Allen Tannenbaum, "Non-Euclidian metrics and the robust stabilization of systems with parameter uncertainty," IEEE Transactions on Automatic Control, Vol. 30. No. 10, October 1985, 1005-1013
Date: 1985-10
Contributor: University of Minnesota. Dept. of Electrical Engineering
Universiṭat Ben-Guryon ba-Negev
Publisher: Georgia Institute of Technology
Institute of Electrical and Electronics Engineers
Subject: Interpolation
Multivariable systems
Robustness
Linear systems

All materials in SMARTech are protected under U.S. Copyright Law and all rights are reserved, unless otherwise specifically indicated on or in the materials.

Files in this item

Files Size Format View
1985_IEEE_003.pdf 961.7Kb PDF View/ Open

This item appears in the following Collection(s)

Show full item record